# SDR DXTA2012110505167

- Difficulty date: November 2, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 5,785 hours, 3,869 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146742
- Part serial: 0152
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,844 hours, 3,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR EXTENSION THE NOSE GEAR AND LEFT MAIN EXTENDED NORMALLY. THE RT MAIN TOOK BETWEEN 10-12 SECONDS TO EXTEND.  NORMAL EXTENSION IS 5-6 SECONDS.  ALSO RECEIVED THE RED UNLOCK LIGHT.  R & R RT MLG ACTUATOR AND ASSOCIATED MOUNTING HARDWARE.  INSTALLED NEW HARDWARE AND INSTALLED A SERVICABLE ACTUATOR. IAW MM 32-30-40.  OPS AND LEAK CHECKED GOOD.
